# SDR 07FDEA04650

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOCATIONS OF CORROSION ON FLOORBEAM FROM FS 760 TO 840, RBL 45.5.  REMOVED FLOORBEAM STA 760 - 840, RBL 45.5.  FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM IAW DWG 65-16279 AND SRM 51-30-02  P1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
